# SDR UPS06446623

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1235-1241 WING CTR SECTION UPPER FACE LBL 12-33 FOUND BULGE UP ( 2 LOCATIONS).  CORROSION BLEND OUT 0.140" BY 2.5" BY 6" EXCEED SRM 57-30-01 FIG 1 LIMITS.  REPAIR WORK CARRIED OUT AS PER HX RS NR R57-14-35452 & UPS EO NR B747-5710-24065-A.
